Arkiv för Matematik

  • Ark. Mat.
  • Volume 19, Number 1-2 (1981), 251-259.

Boundedness of the shift operator related to positive definite forms: An application to moment problems

F. H. Szafraniec

Full-text: Open access

Article information

Source
Ark. Mat. Volume 19, Number 1-2 (1981), 251-259.

Dates
Received: 25 April 1980
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.afm/1485896646

Digital Object Identifier
doi:10.1007/BF02384482

Zentralblatt MATH identifier
0504.47030

Rights
1981 © Institut Mittag-Leffler

Citation

Szafraniec, F. H. Boundedness of the shift operator related to positive definite forms: An application to moment problems. Ark. Mat. 19 (1981), no. 1-2, 251--259. doi:10.1007/BF02384482. http://projecteuclid.org/euclid.afm/1485896646.


Export citation

References

  • Atzmon, A., A moment problem for positive measures on the unit disc, Pac. J. Math., 59 (1975), 317–325.
  • Akhiezer, N. I., The classical moment problem, Oliver and Boyd, Edinburgh-London 1965.
  • Devinatz, A., Two parameter moment problems, Duke Math. J. 24 (1951), 481–498.
  • Kilpi, Y., Über das komplexe Momentproblem, Ann. Acad. Sci. Fenn.AI 236 (1951).
  • Krein, M. G., Nudelman, A. A., The Markov moment problem and extremal problems (in Russian), Izdat. Nauka, Moscow, 1973.
  • McNerney, J. S., Hermitian moment sequences, Trans. Amer. Math. Soc., 103 (1962), 45–81.
  • Narcowich, F. J., An imbedding theorem for indeterminate Hermitian moment sequences, Pac. J. Math., 66 (1976), 499–507.
  • Pedrick, G. B., Theory of reproducing kernels in Hilbert spaces of vector valued functions, Univ. of Kansas Tech. Rep. 19, Lawrence, 1957.
  • Riesz, F., Sz.-Nagy, B., Functional Analysis, 2-nd Russian edition, Izalet. Mir., Moscow, 1979.
  • Szafraniec, F. H., On the boundedness condition involved in a general dilation theory, Bull. Acad. Polon. Sci., Ser. sci. math. astr. et phys. 24 (1976), 877–881.
  • Szafraniec, F. H., Dilations on involution semigroups, Proc. Amer. Math. Soc., 66 (1977), 30–32.
  • Szafraniec, F. H., Apropos of Professor Masani's talk. Probability theory on vector spaces (Proceedings, Trziebieszowice, Poland 1977), 249–299, Lecture Notes in Math., vol. 656., Springer, Berlin, 1978.
  • Szafraniec, F. H., Boundedness in dilation theory, to appear in Banach Center Publications.
  • Sz.-Nagy, B., Extensions of linear transformations which extend beyond this space, F. Ungar, New York, 1960, an appendix to the English edition of [9].